English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Directed chaos in a billiard chain with transversal magnetic field

Schanz, H., & Prusty, M. (2005). Directed chaos in a billiard chain with transversal magnetic field. Journal of Physics A-Mathematical and General, 38(47), 10085-10100.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-1541-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-1542-2
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Schanz, H.1, Author              
Prusty, M.1, Author              
Affiliations:
1Department of Nonlinear Dynamics, Max Planck Institute for Dynamics and Self-Organization, Max Planck Society, ou_2063286              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2005-11-25
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 313002
ISI: 000233877900006
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Physics A-Mathematical and General
  Alternative Title : J. Phys. A-Math. Gen.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 38 (47) Sequence Number: - Start / End Page: 10085 - 10100 Identifier: ISSN: 0305-4470